MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI BLUE; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI BLUE; SURGEON'S GLOVES
Catalog Number 2D73EB80
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided, therefore the device history record could not be reviewed.The complaint sample was not available for evaluation, therefore an exact root cause could not be determined.Trending was done.Per historical testing, the protexis pi blue gloves passed the requirements of the primary skin irritation test per the technical service report.The protexis pi blue gloves have passed a series of tests prescribed by regulatory agencies for the intended use.However, the possibility of some individuals experiencing reactions to certain chemicals used during the manufacturing process cannot be ruled out.We will continue to monitor complaints for any unfavorable trends, which might require further investigation.
 
Event or Problem Description
Scrub technician developed hand itching, redness, blisters and ulcers.Their symptoms started in february.They wore the gloves for approximately 1 year before developing symptoms.Steroids were followed by seeing a dermatologist and testing for allergies.Back to work 6 weeks later.Discontinued using the gloves.

Brand Name
GLOVE SURGICAL PROTEXIS PI BLUE
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key6876660
Report Number1423537-2017-00125
Device Sequence Number16278229
Product Code KGO
UDI-Device Identifier10885380027413
UDI-Public(01)10885380027413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2D73EB80
Device Lot NumberNOT KNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/19/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient Weight113